RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 281, Number 2, Pages 283–287 (Mi dan9208)  

MATHEMATICS

Baire isomorphisms of spaces of weight $\omega_1$

L. B. Shapiro

Higher School of the All-Union Trade Union Movement them. H.M. Shvernik, Moscow

Full text: PDF file (792 kB)

Bibliographic databases:
UDC: 515.128
Presented: А. Н. Колмогоров
Received: 17.04.1984

Citation: L. B. Shapiro, “Baire isomorphisms of spaces of weight $\omega_1$”, Dokl. Akad. Nauk SSSR, 281:2 (1985), 283–287

Citation in format AMSBIB
\Bibitem{Sha85}
\by L.~B.~Shapiro
\paper Baire isomorphisms of spaces of weight $\omega_1$
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 281
\issue 2
\pages 283--287
\mathnet{http://mi.mathnet.ru/dan9208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=785275}
\zmath{https://zbmath.org/?q=an:0638.54018}


Linking options:
  • http://mi.mathnet.ru/eng/dan9208
  • http://mi.mathnet.ru/eng/dan/v281/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020